# SDR DL76L060425

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 67,407 hours, 10,315 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30 FG EMERGENCY LIGHT INOP.  FOUND CONNECTOR DAMAGED, REPLACED SEAT HARNESS, CHECKS GOOD.
